Itching Medicine On The Female Genital Area?
Hello, I want to know what causes itching in the Mis V area? And what is the medicine for that?
Hello Ms. Rose. Thank you for asking at HealthReplies.com.
Itching in the vaginal area can occur due to irritation of the area, problems with the skin around the vagina, fungal infections in the vagina, bacterial infections in the vagina, or sexually transmitted infections. Irritation in the vaginal area can occur due to the use of soap or other cleansers in the vaginal area. Supposedly, there should be no cleaning fluid used for the inside of the vagina. In addition to causing irritation, cleaning fluids can kill good germs that work to maintain the health of your vagina and prevent infection. Like skin in other areas, skin in the vaginal area can also experience various problems that cause itching. It is recommended that you see a doctor, especially a dermatologist and a genital specialist, for direct examination. Your doctor will explain to you the possible causes of the itching that you are experiencing. The medicine given will depend on the cause of the itch you are experiencing. The doctor will explain what treatment you need to receive. Follow the doctor's advice and watch how long you take the medicine. Keep using the medicine until the specified day even if the symptoms diminish or disappear. If you have been using drugs according to the number of days requested but symptoms persist, immediately see the doctor who gave the drug again. While you are undergoing treatment, try not to have sex. If you do have to have sex, use a condom. Choose pants and underwear that are loose and can absorb sweat.
That's all information from me. I hope this helps.